The Bitsadze–Samarskiǐ problem for equations of mixed type
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 54-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_1_a6,
author = {M. M. Zainulabidov},
title = {The {Bitsadze{\textendash}Samarskiǐ} problem for equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {54--59},
year = {1986},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a6/}
}
M. M. Zainulabidov. The Bitsadze–Samarskiǐ problem for equations of mixed type. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 54-59. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a6/